# SDR SWAA980002

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Part number: 26010425
- Condition: Leaking
- Location: Nr 2 Brake
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO PHX DUE TO EXPERIENCING A-SYSTEM HYDRAULIC PRESSURE LOSS RIGHT AFTER GEAR RETRACTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND NR 2 BRAKE ASSEMBLY QUICK DISCONNECT BLANKING PLUG SHEARED AND LEAKING.  REMOVED AND REPLACED BRAKE ASSEMBLY, CHECKED FILTERS AND SERVICED HYDRAULIC SYSTEM PER BOEING M/M.
